Cerazette and hot flushes/night sweats

I have been on cerazette for nearly 6 weeks now. It's 12 weeks since I had my last injection of decapeptyl. I am still suffering from dreadful night sweats which started when I stopped taking HRT (so 11 weeks ago). I assumed these were due to the decapeptyl but as they haven't stopped yet I'm wondering if it's now due to the cerazette.

Has anyone else had problems with this while taking cerazette?

3 Replies

  • Yes I had quite bad night sweats whilst taking cerazette. I found it was the best thing for treating my endo pain though so just had to put up with it. I am no longer taking it and the night sweats have stopped.

  • I have had the decapetyl injection almost 2 months ago. It has made things worse. I bled 2 weeks after and feel absolutely awful on it. Started hrt 3 weeks ago but just don't feel myself and still have pain. My bones in my legs hurt. Seeing the bsge surgeon next week. First appointment. I know a few months previous I did go on the pill and that was awful. Pain doubled and bleeding was extremely heavy. I looked 6 months pregnant. Had to come off it. Each medication has a different affect on each and everyone of us. I'd go back to the doctor who prescribed them. Hope this helps xx

  • I had joint pain with the decapeptyl, terrible in my wrists and ankles but fortunately it stopped after the first couple of months. It's really difficult. I don't want to stop taking the cerazette in case things get worse but I'm now bleeding again and quite heavily with what seems to be my third period in 6 weeks. I am being seen at a bsge centre, the doc there prescribed the cerazette as I had been put on norethisterone which wasn't working. Have tried to get in touch with them twice already but no response :/ so will be trying again today

You may also like...